We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
HI, this is my first time on here. I've been married since August 14th 2009. My husband and I decided that we're ready and want to start TTC. I was on Nuva Ring until 3/5/10. I was due to start my period yesterday. I've been showing some symptoms but I'm worried that it's just my mind tricking me. I've had sore breasts, I've been a lot warmer feeling than usual (but I haven't been tracking my BBT), I've been extremely tired, and now I've been having this weird feeling in my lower abdomen. It's a soreness, kind of like when you work a muscle and the next day it's sore. When I try to sit or stand it aches even more. I took a test today (around 1pm) but it came out negative. Should I try to take another test tomorrow morning as soon as I get up or should I wait a couple days? Please help.
Hi there, welcome. Although your symptoms sound promising, if your test today was negative, and your period is due tomorrow, you probably won't get a BFP tomorrow. Some folks do however get their BFPs later than the 14 days. I think you should wait at least 2 days and see if you get your period. GL to you, I hope this is your BFP, but if not, keep up the bd'ing and hope you get knocked up soon!!!!!
Until March, your hormones and cycles were controlled by the Nuvaring. Since you just removed the ring a month ago there are a lot of possibilities. The first is that you did not ovulate this month, which is very common the first month of hormone bc. The second is that naturally you have longer cycles. My first 2-3 months off Depo shot were a constant rollercoaster. I took several tests because the symptoms were crazy. I did level out in about 5 months, but it usually takes some time.